# SDR MASA2011080803414

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 19,708 hours, 15,710 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STEERING MECH LT HARNESS BRACKET BROKEN.  R2 BRACKET ON LT STEERING ACTUATOR.
